# SDR DALA2024090508743

- Difficulty date: September 1, 2024
- Submitted: September 5, 2024
- Operation: Air carrier
- Aircraft: N340NW
- Make and model: Airbus A320-212
- Aircraft serial: 372
- Aircraft time: 92,889 hours, 42,138 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

SHIP 3240 DISC: 10 MINS PRIOR TO ECAM SMOKE LAVATORY, SMOKE - F/O SMELT ODOR UNDETERMINED WHAT IT COULD BE. C/A: RAN PACKS WITH APU, BOTH ENGINES. UNABLE TO DUPLICATE ODOR. A/C OK FOR SVC. (LP: 6067423)
